# SDR AALA201509239017

- Difficulty date: September 17, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 66,629 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453N181479
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT FS 839 IS CORRODED, BETWEEN LBL 25 & RBL 25.  FABRICATED & INSTALLED REPLACEMENT ANGLE IAW SRM 53-00-53-1A-1 FIGURE 101 & SRM 51-40-02.
